MAUDE Adverse Event Report: ROHO, INC. ROHO QUADTRO SELECT HIGH PROFILE CUSHION; WHEELCHAIR CUSHION

ROHO, INC. ROHO QUADTRO SELECT HIGH PROFILE CUSHION; WHEELCHAIR CUSHION
Model Number QS67C
Medical Device Problem Codes Material Puncture/Hole (1504); Material Perforation (2205); Material Integrity Problem (2978)
Health Effect - Clinical Codes Pressure Sore/Ulcer (2326); Tissue Breakdown (2681)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Interview with the users mother occurred on (b)(6) 2026.During the interview she identified that this is the third cushion she has had a leak in the same quadrant.She was directed to consult with the seating specialist who prescribed the cushion to determine if the cushion is properly sized.Patch repair kits are provided with each cushion and are also available upon request through customer service.The instructions provided in the ifu state "inflate the cushion.Inspect the quick disconnect (sensor ready cushion), the inflation valve(s), and hose(s) for damage.Confirm that the inflation valve(s) are completely closed.Look for holes in the cushion.If very small holes or no holes are visible, follow the instructions in the repair kit provided with the product." she stated she was unable to locate the leak in order to try and patch the cushion.Her son did require medical treatment from his doctor for the pressure injury which then required 3 days of bed rest and missing school for healing.Currently the wound is under control.
 
Event or Problem Description
User's mother called to request a warranty replacement of her sons qs67 cushion due to a leak in the right back quadrant.The cushion had gone flat in that quadrant several times in the previous several days and now her son has developed a pressure sore.

Brand Name
ROHO QUADTRO SELECT HIGH PROFILE CUSHION
Common Device Name
WHEELCHAIR CUSHION
Manufacturer (Section D)
ROHO, INC.
1501 s. 74th st.
belleville IL 62223
Manufacturer (Section G)
ROHO, INC.
1501 south 74th st.
belleville IL 62223
Manufacturer Contact
steven louer
1501 s. 74th st.
belleville, IL 62223
6185412901
MDR Report Key24011232
Report Number3008630266-2026-00001
Device Sequence Number9250653
Product Code KIC
UDI-Device Identifier00613732054007
UDI-Public(01)00613732054007
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQS67C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age10 YR
Patient SexMale